# SDR VNAA2019012599903

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 34,429 hours, 34,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 CARGO FLOOR HAS CORROSION AROUND NUT PLATES ON O/B FLANGE BETWEEN FS574 AND FS621. UPON FURTHER INVESTIGATION, FOUND CARGO FLOOR BEAM CAP CRACKED, REQUIRES REPLACEMENT. REMOVED AND REPLACED FLOOR BEAM CAP.
